MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE, 13-HOLE, RIGHT

I.T.S. GMBH DISTAL FEMUR PLATE, 13-HOLE, RIGHT
Model Number 21301-13
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.If further information gets available, as supplemental report will be filed.
 
Event or Problem Description
It was reported that a distal femur plate 13-hole broke approx.3 months post-op.Device used for diagnosis not known.

Brand Name
DISTAL FEMUR PLATE, 13-HOLE, RIGHT
Common Device Name
DISTAL FEMUR PLATE, 13-HOLE, RIGHT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key14426648
Report Number3004369035-2022-00006
Device Sequence Number12394751
Product Code HRS
UDI-Device Identifier09120034307058
UDI-Public09120034307058
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K093868
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21301-13
Device Catalogue Number21301-13
Device Lot Number26/F44183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexUnknown
Patient Weight130 KG